# SDR SWAA2022031673344

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140AF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-21) AFT CARGO COMPARTMENT FLOOR PANEL 140AF HAS AREAS OF CORROSION ALONG TOP EDGES. / [01] MEASURED TOTAL ACCUMULATED CORROSION DAMAGE TO BE = 83'. LIMIT = 20'. FLOOR PANEL 140AF IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102.;[02] VERIFIED NEW FLOOR PANEL MATERIAL TO BE MPN: 2024-T3-071 ATAG: A108479 IAW AMM 25-52-01-201-801 TABLE 1C;[03] BEGAN FABRICATING NEW FLOOR PANEL 140AF IAW AMM 25-52-01-201-801;[04] VERIFIED STEPS 1 ;2 AND 3 C/W;[05] COMPLETED FABRICATION OF FLOOR PANEL 140AF IAW AMM 25-52-01-201-801;[06] VERIFIED STEP 5 . OK TO TREAT AND PRIME.;[07] TREATED AND PRIMED NEW FLOOR PANEL 140AF IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[08] MEASURED TOTAL ACCUMULATED CORROSION DAMAGE TO BE = 83'. LIMIT = 20'. FLOOR PANEL 140AF IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. FABRICATED NEW FLOOR PANEL 140AF IAW AMM 25-52-01-201-801.;[09] VERIFIED STEPS 7 AND 8. AUDIT C/W.
